# SDR SA07023

- Difficulty date: March 20, 2006
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N106US
- Make and model: Airbus A320-214
- Aircraft serial: 1044
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulted
- Location: Emergency Light
- Part time: 19,481 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - THE MID CABIN, RIGHT HAND EMERGENCY POWER SUPPLY UNIT FAILED THE WEEKLY CHECK.  MAINTENANCE REPLACED THE MID CABIN, RIGHT HAND EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
